# SDR CALA2023080702431

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,443 hours, 18,948 cycles
- System (JASC): 3300 · Lighting System
- Part: Relay
- Part number: KAD9F005
- Condition: Damaged
- Location: P19 Panel
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELETRICAL BURNING ODOR FROM FWD GALLEY/FWD PORTION OF FIRST CLASS 10 MINUTES INTO FLIGHT. PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56-940-801-C1. FOUND SIDEWALL LIGHT BALLAST AT SEAT 1A TO BE SOURCE OF ELEC ODOR. NEEDS BALLAST 76-3321-3-0013. R+R BALLAST M745, NO HELP. T/S FURTHER, FOUND PIN 7 AT CONNECTOR D5110P BURNED, SUSPECT RELAY K365 FAILURE, RESULTING IN BURNED PIN, REF WDM 33-21-31 SHEET 2B. R+R RELAY S365. ALSO FOUND HIGH RESISTANCE ACROSS TERMINALS OF SWITCH S9102. RETERMINATED WIRES, LIGHTS NOW OPS CHECK GOOD. STILL NEED CONNECTOR D5110P. UPDATING FOR ''SDR'' RPL CONNECTOR D5110P, NO DEFECTS FOUND ON PINS. REF WD 33-21-32-1A, 33-21-31 AND SWPM 20-61-11. FIRST CLASS LIGHTS OP NORMAL AND 1A SIDEWALL LIGHT OVERHEAD TOGGLE SWITCH OPS NORMAL. NO ABMORMAL SMELLS ABOVE FIRST CLASS CEILING AREA. CLOSED CEILING PANELS.
